On Simultaneous Farthest Points in ð ¿ âˆž ( ð ¼, ð ‘‹ )
Sh. Al-Sharif and
M. Rawashdeh
International Journal of Mathematics and Mathematical Sciences, 2011, vol. 2011, 1-10
Abstract:
Let ð ‘‹ be a Banach space and let ð º be a closed bounded subset of ð ‘‹ . For ( ð ‘¥ 1 , ð ‘¥ 2 , … , ð ‘¥ ð ‘š ) ∈ ð ‘‹ ð ‘š , we set 𠜌 ( ð ‘¥ 1 , ð ‘¥ 2 , … , ð ‘¥ ð ‘š , ð º ) = s u p { m a x 1 ≤ ð ‘– ≤ ð ‘š ‖ ð ‘¥ ð ‘– − 𠑦 ‖ ∶ 𠑦 ∈ ð º } . The set ð º is called simultaneously remotal if, for any ( ð ‘¥ 1 , ð ‘¥ 2 , … , ð ‘¥ ð ‘š ) ∈ ð ‘‹ ð ‘š , there exists ð ‘” ∈ ð º such that 𠜌 ( ð ‘¥ 1 , ð ‘¥ 2 , … , ð ‘¥ ð ‘š , ð º ) = m a x 1 ≤ ð ‘– ≤ ð ‘š ‖ ð ‘¥ ð ‘– − ð ‘” ‖ . In this paper, we show that if ð º is separable simultaneously remotal in ð ‘‹ , then the set of ∞ -Bochner integrable functions, ð ¿ âˆž ( ð ¼ , ð º ) , is simultaneously remotal in ð ¿ âˆž ( ð ¼ , ð ‘‹ ) . Some other results are presented.
Date: 2011
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2011/890598.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2011/890598.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:890598
DOI: 10.1155/2011/890598
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().